Operator Theoretical Classification of Reproducing Kernel Hilbert Spaces

  • Shigeo Akashi
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 3)


The homeomorphism problems of subspaces with norms in terms of the ranges of the closed unit ball under compact positive operators are examined. These results will be applied to the operator theoretical classification of reproducing kernel Hilbert spaces.


Hilbert Space Positive Operator Open Ball Separable Hilbert Space Reproduce Kernel Hilbert Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Akashi, The asymptotic behavior of e-entropy of a compact positive operator, J. Math. Anal. Appl., 153 (1990), 250–257.CrossRefMathSciNetzbMATHGoogle Scholar
  2. [2]
    N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc., 68 (1950), 337–405.CrossRefMathSciNetzbMATHGoogle Scholar
  3. [3]
    I. M. Gel’fand and N. Ya. Vilenkin, Generalized functions, 4(1964),Academic Press, New York.Google Scholar
  4. [4]
    A. N. Kolmogorov, On the representation of continuous functions of several variables by superpositions of continuous functions of one variable and addition, Dokl., 114 (1957), 679–681.MathSciNetGoogle Scholar
  5. [5]
    B. Ja. Levin, Distributions of zeros of entire functions, Translation of Mathematical Monographs 5(1964),Amer. Math. Soc., Providence.Google Scholar
  6. [6]
    R. T. Prosser, The e-entropy and e-capacity of certain time-varying channels, J. Math. Anal. Appl., 16 (1966), 553–573.CrossRefMathSciNetzbMATHGoogle Scholar
  7. [7]
    S. Saitoh, Integral transforms, reproducing kernels and their applications, Pitman Research Notes in Mathematics, 369(1997),Addison-Longman, Harlow.Google Scholar
  8. [8]
    R. Schatten, Norm ideals of completely continuous operators, Springer Verlag, Berlin, 1970.CrossRefzbMATHGoogle Scholar
  9. [9]
    K. Yosida, Lectures on differential and integral equations, Interscience Publishers, New York, 1960.zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1999

Authors and Affiliations

  • Shigeo Akashi
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceNiigata UniversityJapan

Personalised recommendations